# SDR IPXA2018072432044

- Difficulty date: July 24, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 19,544 hours, 12,000 cycles
- Engine: Pwa PW4158
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

NR 1 ENG LOWER SECTION NEAR IDG DAMAGED BY ENG FIRE. REMOVED AND REPLACED NR 1 ENG REF TC 710000-P-1-1-400.
